# SDR CALA2021010600016

- Difficulty date: January 6, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 98,074 hours, 23,507 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Exhaust Valve
- Part number: 566918
- Condition: Faulted
- Location: Equp Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL FL390 CABIN ALT SLOWLY CLIMBED TO 14000 AND CABIN PRESS WARNING CAME ON/MASKS DEPLOYED LEFT PACK OUTLET DUCT CLAMP LOOSE AT AT FWD END OF PACK, SECURED CLAMP.  LEFT PACK OUTLET DUCT CLAMP LOOSE AT AT FWD END OF PACK, SECURED CLAMP.  EQUIPMENT COOLING EXHUAST VALVE WOULD NOT CLOSE.  REPLACED EQUIPMENT COOLING EXHUAST VALVE, IAW AMM 21-58-05-414-008.  2ND ATTEMPT AT PRESSURIZING THE AIRCRAFT WAS SUCCESSFUL.  LEAK AND OPERATIONS CHECK OF VALVE ARE GOOD.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1923272  SN OFF 5712 VALVE, SHUTOFF, OFF 75-2125-9-0001 5712 ON 75-2125-9-0001 5917.  1ST ATTEMPT TO PRESSURIZE THE AIRCRAFT FAILED, DUE TO THE ACP EXCESSIVE CABIN PRESSURE LEAKAGE TEST, IAW AMM 05-51-24-702-001, A/C PASSED TEST.
